A member asked:

I'm on accutane. i have pink eye and my doctor gave me antibacterial eyedrops tobradex (tobramycin and dexamethasone). can i use tobradex (tobramycin and dexamethasone) while on accutane?is there any interaction?

2 doctors weighed in across 2 answers
Dr. Stephen Brint answered

Specializes in Ophthalmology

There should be no interaction of tobradex (tobramycin and dexamethasone) and accutane.

Answered Aug 15, 2016

4.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Richard Bensinger answered

Specializes in Ophthalmology

Accutane tends to cause a conjunctivitis in susceptible persons. This is not infectious but is red and irritated. While tobradex (tobramycin and dexamethasone) can be used, you can substitute an anti-allergic drop like over the counter naphcon-a (available in drug store brands) and avoid the cost of tobradex (tobramycin and dexamethasone) and the tiny risk associated with chronic topical steroid use.

Answered Aug 15, 2016

4.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...